# SDR 2006UALA01951

- Difficulty date: October 4, 2006
- Submitted: October 17, 2006
- Operation: Air carrier
- Aircraft: N648UA
- Make and model: Boeing 767322
- Aircraft serial: 25285
- Aircraft time: 59,839 hours, 9,741 cycles
- Engine: Pwa PW4060
- System (JASC): 2710 · Aileron Control System
- Part: Motor
- Condition: Faulted
- Location: Lockout Actuator
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

"AIL LOCK" LIGHT WITH ASSOCIATED "AILERON LOCKOUT" EICAS ADVISORY LEVEL MESSAGE DISPLAYED DURING HIGH SPEED FLIGHT.  CONFIRMED RT AILERON LOCKOUT ACTUATOR BAD.  REPLACED PER MM27-11-44. FINAL CHECK GOOD.  RETURN AC TO SERVICE.   DAMAGED ACTUATOR MOTOR.  SUSPECT VIBRATION & NUMBER OF CYCLES.
